# SDR F3LA201204100734

- Difficulty date: April 6, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 29,911 hours, 15,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348001921695
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SHEAR PLATE TRAY AT FRAME 68 TO FRAME 69, S23-24L CRACKED.  R & R SHEAR PLATE TRAY IAW SRM 51-42-11 PARAGRAPH 5, 6, 7 AND 13.
